This website requires JavaScript.

A general construction of regular complete permutation polynomials

Wei LuXia WuYufei WangXiwang Cao
Dec 2022
摘要
Let $r\geq 3$ be a positive integer and $\mathbb{F}_q$ the finite field with$q$ elements. In this paper, we consider the $r$-regular complete permutationproperty of maps with the form $f=\tau\circ\sigma_M\circ\tau^{-1}$ where $\tau$is a PP over an extension field $\mathbb{F}_{q^d}$ and $\sigma_M$ is aninvertible linear map over $\mathbb{F}_{q^d}$. We give a general constructionof $r$-regular PPs for any positive integer $r$. When $\tau$ is additive, wegive a general construction of $r$-regular CPPs for any positive integer $r$.When $\tau$ is not additive, we give many examples of regular CPPs over theextension fields for $r=3,4,5,6,7$ and for arbitrary odd positive integer $r$.These examples are the generalization of the first class of $r$-regular CPPsconstructed by Xu, Zeng and Zhang (Des. Codes Cryptogr. 90, 545-575 (2022)).
展开全部
图表提取

暂无人提供速读十问回答

论文十问由沈向洋博士提出,鼓励大家带着这十个问题去阅读论文,用有用的信息构建认知模型。写出自己的十问回答,还有机会在当前页面展示哦。

Q1论文试图解决什么问题?
Q2这是否是一个新的问题?
Q3这篇文章要验证一个什么科学假设?
0
被引用
笔记
问答